Citations of

William Y.C. Chen and Ernest X.W. Xia, Proof of a conjecture of Hirschhorn and Sellers on overpartitions, Acta Arith. 163(1) (2014) 59-69.


  1. T. Amdeberhan, Theorems, problems and conjectures, arXiv:1207.4045.

  2. W.Y.C. Chen, L.H. Sun, R.H. Wang and L. Zhang, Ramanujan-type congruences for overpartitions modulo 5, J. Number Theory, 148(2015) 62-72.

  3. W.Y.C. Chen, Q.H. Hou,L.H. Sun and L. Zhang, Ramanujan-type congruences for overpartitions modulo 16, Ramanujan J. 40(2016) 311-322.

  4. D.Q.J. Dou and B.L.S Lin, New Ramanujan type congruences modulo 5 for overpartitions, Ramanujan J. to appear.

  5. W.J. Keith, Restricted k-color partitions, Ramanujan J. 40(2016) 71-92.

  6. B.L.S Lin, Arithmetic properties of overcubic partition pairs, Electron. J. Combin. 21(2014), #P3.35.

  7. B.L.S Lin, A new proof of a conjecture of Hirschhorn and Sellers on overpartitions, Ramanujan J. 38(2015) 199-209.

  8. L. Wang, Another Proof of a Conjecture by Hirschhorn and Sellers on Overpartitions, J. Integer Seq. 17(2014), 14.9.8:1-14.9.8:8.

  9. L. Wang, Arithmetic Properties of Overpartition Triples, arXiv:1410.7898.

  10. E.X.W. Xia, Congruences modulo 9 and 27 for overpartitions, Ramanujan J. 2015: 1-23.

  11. X. Xiong, Overpartition function modulo 16 and some binary quadratic forms, Int. J. Number Theory, 12(2016) 1195-1208.

  12. X. Yang, S.P. Cui and B.L.S. Lin, Overpartition function modulo powers of 2, Ramanujan J. to appear.

back to homepage